# SDR CA190325017

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,143 hours
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Condition: Failed
- Location: Stall Warning
- Part time: 63,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER TAKEOFF THE STICK SHAKER ACTIVATED. IT REMAINED ON UNTIL THE CREW RETURNED TO BASE. THE AIRCRAFT LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOOTING FOUND THE L/H STALL WARNING TRANSDUCER AT FAULT. THE TRANSDUCER HAS BEEN CHANGED AND THE AIRCRAFT RETURNED TO SERVICE. A/C HOURS: 63667 A/C CYCLES: 65754 PART NAME: STALL WARNING TRANSDUCER P/N: C80907-2 S/N : 463 (TC# 20190325017)
